# SDR DALA2022060603912

- Difficulty date: May 30, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 NEED TO PERFORM WORK CARDS 5315-01029-01A/B INSPECT KEEL FOR CRACKS. CORRECTIVE ACTION: COMPLIED WITH WORKCARDS. OK FOR SERVICE. (2256666)
